# SDR SWAA2012121110487

- Difficulty date: December 4, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG9841
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR ESCAPE SLIDE TSO TAG IS DAMAGED.  REMOVED & REPLACED FSD SLIDE IAW MT 725-61-06 POS: SF;TAG NO:588525; P/N OFF:5A3307-5; S/N OFF: BNG9841; P/N ON:5A3307-7;S/N ON:BNG5233.
